Valiente Kroon's obstructions to smoothness at infinity

Author: 

Grant, J
Tod, P

Publication Date: 

March 2015

Journal: 

GENERAL RELATIVITY AND GRAVITATION

Last Updated: 

2021-10-19T13:21:10.127+01:00

Issue: 

3

Volume: 

47

DOI: 

10.1007/s10714-015-1861-0

abstract: 

© 2015, Springer Science+Business Media New York. We conjecture an interpretation in terms of multipole moments of the obstructions to smoothness at infinity found for time-symmetric, conformally-flat initial data by Kroon (Commun Math Phys 244(1):133–156, 2004).

Symplectic id: 

524788

Download URL: 

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article